arrow
Volume 16, Number 6
Previous Issue Next Issue

Kang Feng

J. Comp. Math., 16 (1998), pp. 481-498.

Preview Full PDF 2212 21836 Abstract

Xianbiao Wang & Wei Lin

J. Comp. Math., 16 (1998), pp. 499-508.

Preview Full PDF 2217 21951 Abstract

Francisco Pérez Acosta

J. Comp. Math., 16 (1998), pp. 509-520.

Preview Full PDF 2244 21975 Abstract

Qin Lin & Xiaoqi Liu

J. Comp. Math., 16 (1998), pp. 521-526.

Preview Full PDF 2242 21440 Abstract

Zhongzhi Bai & Tinzhu Huang

J. Comp. Math., 16 (1998), pp. 527-538.

Preview Full PDF 2162 21975 Abstract

Zhihao Cao

J. Comp. Math., 16 (1998), pp. 539-550.

Preview Full PDF 2126 21678 Abstract

Guanquan Zhang & Xueli Dou

J. Comp. Math., 16 (1998), pp. 551-560.

Preview Full PDF 2184 21502 Abstract

Weijun Tang, Hongyuan Fu & Longjun Shen

J. Comp. Math., 16 (1998), pp. 561-570.

Preview Full PDF 2168 21450 Abstract

Hui Feng & Longjun Shen

J. Comp. Math., 16 (1998), pp. 571-576.

Preview Full PDF 2174 21942 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard